RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 2, Number 1  


The adiabatic $S$-matrix and quasiparticles
V. N. Likhachev, Yu. S. Tyupkin, A. S. Schwarz
3
Stationary-phase method for Feynman's continual integral
V. P. Maslov
30
Essentially nonlinear interaction Lagrangians and nonlocalized quantum field theory
G. V. Efimov
36
Velocity of propagation of a signal, and the space-time metric in nonlinear electrodynamics
Dao Vong Dyc, Nguyen Van Hieu
55
Towards the question of $CPT$-invariant theories of infinite-component fields
L. M. Slad
67
Glauber type representation for the scattering amplitude of high-energy Dirac particles on smooth potentials
S. P. Kuleshov, V. A. Matveev, A. N. Sisakyan
73
Generalized wave operators and regularization of perturbation series
L. A. Sakhnovich
80
Generalized wave operators and regularization of perturbation series
V. A. Zhelnorovich
87
Application of the nonequilibrium statistical operator to the derivation of equations of relaxational nonlinear hydrodynamics (part I)
L. A. Pokrovskii
103
Polarization effects in induced scattering of high-frequency electromagnetic waves in plasma
N. V. Sholokhov
117
Bogolyubov's statistical variational principle and the Green's function method applied to the Heisenberg–Ising model
Yu. G. Rudoi
129
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019